On homoclinic and heteroclinic orbits of Chen's system

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

36 Scopus Citations
View graph of relations


Related Research Unit(s)


Original languageEnglish
Pages (from-to)3035-3041
Journal / PublicationInternational Journal of Bifurcation and Chaos
Issue number10
Publication statusPublished - Oct 2006


We study the problem of existence of homoclinic and heteroclinic orbits of Chen's system. For the case of 2c > a > c > 0 and b ≥ 2a, we prove that the system has no homoclinic orbit but has two and only two heteroclinic orbits. © World Scientific Publishing Company.

Research Area(s)

  • Chen's system, Heteroclinic orbit, Homoclinic orbit